Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 349-361
http://dx.doi.org/10.1155/S016117129100042X

On a general convergence for Broyden like update method

Department of Applied Mathematics, Calcutta University, 92, A.P.C. Road, Calcutta 700009, India

Received 7 December 1987; Revised 20 November 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rabindranath Sen, Rini Chattopadhyay, and Tripti Saha, “On a general convergence for Broyden like update method,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 2, pp. 349-361, 1991. doi:10.1155/S016117129100042X